Option+ Cold and Sinus Ibuprofen and Pseudoephedrine Hydrochloride Tablets USP 72 Caplets
Pharmacy For Life

Option+ Cold and Sinus Ibuprofen and Pseudoephedrine Hydrochloride Tablets USP 72 Caplets

Regular price $18.49 $0.00

Analgesic + Decongestant. Temporarily relieves symptoms of colds, sore throat pain, sinus pain, nasal congestion, headache, fever, minor body aches and pains.

Directions: Adults and children over 12 to 65 years: take 1 or 2 caplets every 4 to 6 hours as needed. Do not take more than 6 caplets in 24 hours unless directed by a doctor. 

Active Ingredients: (in each caplet)  Ibuprofen 200mg (NSAID), Pseudoephedrine hydrochloride 30mg.

Inactive Ingredients: Colloidal silicon dioxide, croscarmellose sodium, iron oxide red, iron oxide yellow, lecithin, microcrystalline cellulose polyvinyl alcohol, povidone, pregelatinized starch, sodium lauryl, sulphate, stearic acid, talc, titanium dioxide, xanthan gum. 

Warnings: Stomach bleeding warning: May cause stomach bleeding. Symptoms may include: feeling faint, vomiting blood, bloody or black stools. Chance of stomach bleeding is higher if are age 60 or over, had stomach ulcers or bleeding problems, take a blood thinner or steroid, take with drugs containing NSAIDs like acetylsalicylic acid (ASA), ibuprofen, naproxen, or prescription NSAIDS, have 3 or more alcoholic drinks per day while using this product. 

Stop use and ask a doctor if sore throat pain lasts more than 2 days, you have difficulty or pain when urinating, you show signs of stomach bleeding, symptoms worsen or last more than 5 days, fever lasts more than 3 days, if you are nervous, dizzy or can't sleep, any new symptoms appear. Keep out of reach of children. There is enough drug in this package to seriously harm a child. In case of overdose, call a Poison Control Centre or get medical help right away even if there are no symptoms.

Allergy Alert: Ibuprofen may cause severe allergic reaction, especially in people allergic to ASA. Stop use and get medical help right away if you have severe itching, hives, swelling of eyes and mouth, skin blisters, difficulty breathing. 

Do not use if allergic to ibuprofen, ASA, salicylates, NSAIDs or any other ingredient in product. If you are dehydrated due to vomiting, diarrhea, or lack of fluid intake, right before or after heart surgery, if in your third semester of pregnancy, in children under 12 years, with a monoamine oxidase inhibitor (MAOI), drugs for depression or Parkinson's) or for 2 weeks after stopping the MAOI, with other cough and cold drugs.